# SDR SWAA2022030101989

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING IB UPPER WING PANEL (551AT) SUPPORT ANGLE CRACKED IB AND ABOVE #1 TANK AFT BOOST PUMP (MARKED) / REMOVED AND REPLACED ANGLE PER SRM 51-40-02
